In the ISC a new grad. had a patient with hypertension,chronic renal failure, atrial flutter @ 3 to 1 rate of 50. The B/P before nipride drip was 220/110 Dr. ordered nipride drip. The new grad started the drip @ 8mcg. over 24 hours. After 48 hours the drip was finally at 2mcg. The patient developed in the meantime ataxia,confusion and decrease movement to his left lower extremity. He was also on heparin drip. His foley drainage bag had blood in the urine. I over heard the family complaining about the jerking movement that this male did not have prior to nipride infusion as well as complaining about the bld in the urine, the new nurse argued with them his jerking is because he is cold, and the blood in the urine is normal . Then this guy becomes unresponsive MRI an Ct. scan shows no bleed or ischemia. I hear the dr. saying to the family next that this is all normal, I know this doctor pretty long time now and I say to him alone of course that I think this guy is getting too much nipride and having a reaction to cyanide toxicity, he looks at me and said Oh no he will be ok.Does anyone agree with me?